# SDR CALA2017093003348

- Difficulty date: September 30, 2017
- Submitted: October 1, 2017
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 78,035 hours, 17,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146N5180
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT STA 1380 APPROX RBL 45.0 CEILING STABILIZATION STRAP IS CRACKED/BROKEN (068-013). ACCOMPLISHED PERMANENT REPAIR AT STABILIZATION STRAP STA 1380 RBL 45 IAW SRM 53-00-51 FIG.201 REPAIR 12.
